GoodSense® Child All Day Allergy Cetirizine 24-Hr Grape Flavor 4 fl oz

SKU# 29106

GoodSense® Child All Day Allergy Cetirizine 24-Hr Grape Flavor 4 fl oz

SKU# 29106
3.9 out of 5 Customer Rating
GoodSense® Child All Day Allergy Cetirizine temporarily relieves symptoms such as runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies.
Read More
Price reduced from $15.99 to $5.99
-
+
GoodSense® Child All Day Allergy Cetirizine 24-Hr Grape Flavor 4 fl oz
Price reduced from $15.99 to $5.99
  • In Stock
This product is FSA eligible

Frequently bought together

GoodSense® Child All Day Allergy Cetirizine temporarily relieves symptoms such as runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies. It provides indoor and outdoor allergy relief in a grape flavored oral solution kids will love.  Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Features:

  • Temporarily relieves symptoms such as runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies
  • Provides indoor and outdoor allergy relief
  • Grape-flavored oral solution kids will love
Compare to Children's Zyrtec® active ingredient, Cetirizine HCI 5 mg. Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec®. When you're exposed to the same allergen twice, your antibodies can release a number of immune system chemicals, such as histamine, that cause allergy symptoms. GoodSense® Child All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help.

You might also like

Other items in this category